# SDR 98ZZZX1006

- Difficulty date: February 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N988AE
- Make and model: Cessna 441
- Aircraft serial: 441075
- System (JASC): 3424 · Turn and Bank/Rate of Turn Indicator
- Part: Turn Corrdinator
- Part number: 1394T100
- Condition: Failed
- Location: Cockpit
- Part time: 1,611 hours
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

UNDER NORMAL NIGHT FLIGHT OPERATIONS, PILOT SMELLED LIGHT SMOKE IN COCKPIT.  RETURNED TO BASE, FOUND TURN CORRDINATOR INOPERABLE.
